# SDR USAA070703

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986.5 + 7, S17L & S17R, LT & RT INBOARD & OUTBOARD AFT LAV MOUNTS CORRODED.  REMOVED & REPLACED MOUNTS PER SRM 51-20-01, 51-10-02; CORR TASK C53-107-02, DEFECT SIZE:  1 INCH.
